Please use this identifier to cite or link to this item:
|Title:||Tractable stability analysis for systems containing repeated scalar slope-restricted nonlinearities|
|Authors:||Turner, Matthew Christopher|
Kerr, M. L.
|Publisher:||John Wiley and Sons Ltd for International Federation of Automatic Control (IFAC)|
|Citation:||International Journal of Robust and Nonlinear Control, 2015, 25 (7), pp. 971-986 (16)|
|Abstract:||This paper proposes an LMI-based approach for studying the stability of feedback interconnections of a finite dimensional LTI system and a nonlinear element that consists of several identical scalar nonlinearities that have restrictions on their sector and slope. The results are based on the integral quadratic constraint stability analysis framework and other recent results that give a sharp characterisation of stability multipliers for monotone, repeated scalar nonlinearities. Several examples show the effectiveness of the proposed approach; the lack of conservatism in the results is noteworthy. Copyright © 2013 John Wiley & Sons, Ltd.|
|Rights:||Copyright © 2013 John Wiley & Sons, Ltd. This is the peer reviewed version of the following article: Turner, M. C., Kerr, M. L. and Sofrony, J. (2015), Tractable stability analysis for systems containing repeated scalar slope-restricted nonlinearities. Int. J. Robust Nonlinear Control, 25: 971–986, which has been published in final form at dx.doi.org/10.1002/rnc.3122. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.|
|Appears in Collections:||Published Articles, Dept. of Engineering|
Files in This Item:
|rnc_3122_Rev_EV.pdf||Post-review (final submitted)||215.06 kB||Adobe PDF||View/Open|
Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.